Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homotopy equivalences which are cellular at the prime 2


Author: N. Levitt
Journal: Bull. Amer. Math. Soc. 79 (1973), 601-605
MSC (1970): Primary 57C15, 57C25
DOI: https://doi.org/10.1090/S0002-9904-1973-13221-5
MathSciNet review: 0319210
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [a]. N. Levitt and J. Morgan, Transversality structures and P.L. structures on spherical fibrations, Bull. Amer. Math. Soc. 78 (1972), 1064-1068. MR 314050
  • [b]. M. Cohen and D. Sullivan (to appear).
  • [c]. N. Levitt, Generalized Thom spectra and transversality for spherical fibrations, Bull. Amer. Math. Soc. (to appear). MR 258042
  • [d]. N. Levitt, Poincaré duality cobordism, Ann. of Math. (2), 96 (1972), 211-244. MR 314059
  • [e]. L. Jones, Patch-spaces, Mimeographed Notes, University of California, Berkeley, Calif. 1971.
  • [f]. F. Quinn and A. Bak, Personal communication.
  • [g]. W. Browder, Surgery on simply-connected manifolds, Lecture Notes, Princeton University, Princeton, N. J., 1969.
  • [h]. D. Sullivan, Triangulating homotopy equivalences, Lecture Notes, University of Warwick, 1967.
  • [i]. S. Cappell and J. Shaneson (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C15, 57C25

Retrieve articles in all journals with MSC (1970): 57C15, 57C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13221-5

American Mathematical Society